| Catalog Number |
03R89-65 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6) (total of 6 complete samples ids for 6 different patients) all available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer reported discrepancies in hbsag results for two samples (sid (b)(6) and sid (b)(6) where the ams system reported a value of 54, which differs significantly from the original values (100.862 and 5821.777, respectively).The results were incorrect due to manually overwriting or inserted with the barcode scanner.Additionally, the barcode scanners at the ams workstations were disabled due to continuous scanning of random barcodes, which could inadvertently alter sample results.Manual edits were found in the event history for various specimens, all linked to the ams user account "a".The examples of this were provided: sample: (b)(6), specimen: anti-hcv result: 1537.00.Specimen: albbcg result: 15.00 request: (b)(6).Specimen: che result: 9.29 request: (b)(6).Specimen: alkp result: 78.00 request: (b)(6).Specimen: alt result: 78.00 request: (b)(6).Specimen: ast result: 78.00 request: (b)(6).The customer confirmed that the incorrect results were not released out of the lab.There was no impact to patient management reported.
Additional Manufacturer Narrative
The investigation revealed that if a barcode scanner is set up to automatically send an "enter" after scanning, scanning a barcode once or multiple times quickly can accidentally enter and save incorrect results without the user realizing it.The event log showed the results were edited, but it¿s unclear whether the edits were made by a user or by the barcode scanner.To prevent recurrence, the barcode scanners were disabled from the ams stations and disabled automatic validation for manually edited results.Event history review revealed the results were incorrect due to manual overwriting or barcode scanner input errors.A review of tracking and trending did not identify an increase in complaint activity related to the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, aliniq ams software (version 3.03) is performing as intended, no systemic issue or product deficiency was identified.
Event or Problem Description
The customer reported discrepancies in hbsag results for two samples (sid (b)(6) where the ams system reported a value of 54, which differs significantly from the original values (100.862 and 5821.777, respectively).The results were incorrect due to manually overwriting or inserted with the barcode scanner.Additionally, the barcode scanners at the ams workstations were disabled due to continuous scanning of random barcodes, which could inadvertently alter sample results.Manual edits were found in the event history for various specimens, all linked to the ams user account "a".The examples of this were provided: sample: (b)(6), specimen: anti-hcv, result: 1537.00.Specimen: albbcg, result: 15.00, request: 270325436.Specimen: che, result: 9.29, request: 030425113.Specimen: alkp, result: 78.00, request: 270325019.Specimen: alt, result: 78.00, request: 270325019.Specimen: ast, result: 78.00, request: 270325019.The customer confirmed that the incorrect results were not released out of the lab.There was no impact to patient management reported.